# SDR FDEA202311021823

- Difficulty date: November 2, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N688FE
- Make and model: Airbus A300*
- Aircraft serial: 874
- Aircraft time: 21,664 hours, 12,535 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Lt Wing Spoiler
- Component: Spoiler, Airbus
- Component part number: A5777100001000
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING #5 SPOILER CENTER O/B HINGE LOWER SURFACE (17MM*12MM, DEPTH: 1.7MM) AND O/B   SIDE (30MM*10MM, DEPTH: 1.1MM) FOUND DELAMINATION REPAIRED LH WING #5 SPOILER CENTER O/B HINGE O/B SIDE DELAMINATION PER SB A300-57-6082   R03 FIGURE 2 SHEET 2&4 AND FIGURE 5, AND COMPARED & ENSURED LH WING #5 SPOILER   CENTER O/B HINGE LOWER SURFACE DELAMINATION IS WITHIN THE ALLOWABLE REPAIR LIMITS   IN THE INSPECTION SB A300-57-6083 R04 FIGURE 4 SHEET 1&2 PER EA 6-5750-T0376849 P1 THIS IS CAT A REPAIR. MAJOR REPAIR IAW FEDEX GMM6-2-100. SEE WRI 57-  50/5812 FOR WORK DETAILS.
